# SDR SWIA2021070959345

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310 S26lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS OMNIDIRECTIONAL ANTENNA DOUBLER BETWEEN FS295 & FS310 AND BETWEEN STGR26L & SGTR26R     (C-CHECK RO 7/7/2021)    REPLACED TCAS ANTENNA DOUBLER BETWEEN FS 295.00 AND FS310.00 BETWEEN STRINGERS26L AND 26R AS PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG # SH670-32364 REV A. SEE CONTINUE CARD FOR DETAILS, M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH. NO LEAKS NOTED.
